# SDR IPXA2025022694133

- Difficulty date: January 5, 2024
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 31,104 hours, 20,203 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT WING TO BODY FAIRING HAS 2 EACH PUNCTURESÂ€¦.MARKED WITH YELLOW GREASE PENCIL. PREPARE AND APPLIED PLIES WITH EA 9390 BATCH 4303218 AND 04-009-0002 BATCH 4297288 AND CURED IAW-757-200-SRM-51-70-17-0G-0 PARA 4.B. 8-11. RESTORED PROTECTIVE COATING WITH PG6-W2K4Q BATCH 4307111 CUP 02-012-176 IAW-B757-AMM-52-21-15-370-802 PARA 4.E.
